MAUDE Adverse Event Report: CONTACT¿DETACH; CONTACT DETACH G29 110/8

CONTACT¿DETACH; CONTACT DETACH G29 110/8
Lot Number UNKNOWN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Tissue Damage (2104)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient's mother reported that the needle was missing from the infusion set and was taken to the hospital.Her blood glucose level at the time of the event was 488 mg/dl and she experienced drowsiness, nausea and was irritable.The patient had surgery the next day, during surgery a second needle was also found.Both the needles were removed successfully.No further information available.

Brand Name
CONTACT¿DETACH
Common Device Name
CONTACT DETACH G29 110/8
MDR Report Key8559730
Report Number3003442380-2019-01391
Device Sequence Number1667050
Product Code FPA
UDI-Device Identifier05705244006188
UDI-Public05705244006188
Combination Product (Y/N)N
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2017
Initial Report FDA Received Date04/29/2019
Patient Sequence Number1